# SDR QXEA200500704

- Difficulty date: April 13, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 18,798 hours, 26,476 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Chafed
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT ELEVATOR HORN, INBOARD CLOSING RIB HAS CHAFE DAMAGE AT TOP AND BOTTOM.  REPAIRED IAW DHC-8 200 SRM 51-20-11, 51-20-16 AND SRM 51-20-57.
